ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Badia, S and Codina, R and Gudi, T and Guzman, J (2014) Error analysis of discontinuous Galerkin methods for the Stokes problem under minimal regularity. In: IMA JOURNAL OF NUMERICAL ANALYSIS, 34 (2). pp. 800-819.

This list was generated on Fri Sep 22 10:37:12 2017 IST.